# SDR CA110516010

- Difficulty date: May 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE-OFF, DURING T/O, THE FLIGHT CREW HEARD NOISES FROM ENGINE NR 2 AND THEY ABORTED T/O.  THE ACFT WAS BROUGHT BACK TO THE DEPARTURE AREA WHERE INSPECTION OF THE EXHAUST SHOWED SECOND STAGE POWER TURBINE BLADES DAMAGE.  THE ENGINE WILL BE REPLACED.
